# SDR SIMA20201206004

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,823 hours, 43,487 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Loose
- Location: Pnuematic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK IN FLIGHT EMERGNCY DECLARED.  EQUIPMENT SWAP FLT CONT.  C/A: TROUBLESHOT BLEED 2 LEAK, REF FI 36-20-00-810-802A AND FOUND DUCTS TO HEAT EXCHANGER TO BE LOOSEN.  RESECURED DUCTS, REF EMB 145 AMM 36-11-09.  OPERATIONS CHECK OF BLEED AIR SYSTEM.  OPERATIONS CHECK GOOD.  NO MESSAGE DISPLAYED ON EICAS.
